On the regularity property of Semi-Markov processes with Borel state spaces

Óscar Vega-Amaya*

*Autor correspondiente de este trabajo

Resultado de la investigación: Capítulo del libro/informe/acta de congresoCapítulorevisión exhaustiva

2 Citas (Scopus)

Resumen

This note shows that a semi-Markov process with Borel state space is regular under a fairly weak condition on the mean sojourn or holding times and assuming that the embedded Markov chain satisfies one of the following conditions: (a) it is Harris recurrent; (b) it is recurrent and the “recurrent part” of the state space is reached with probability one for every initial state; (c) it has a unique invariant probability measure. Under the latter condition, the regularity property is only ensured for almost all initial states with respect to the invariant probability measure.

Idioma originalInglés
Título de la publicación alojadaSystems and Control
Subtítulo de la publicación alojadaFoundations and Applications
EditorialBirkhauser Verlag Basel
Páginas301-309
Número de páginas9
Edición9780817683368
DOI
EstadoPublicada - 1 ene 2012

Serie de la publicación

NombreSystems and Control: Foundations and Applications
Número9780817683368
ISSN (versión impresa)2324-9749
ISSN (versión digital)2324-9757

Nota bibliográfica

Publisher Copyright:
© 2012, Springer Science+Business Media, LLC.

Huella

Profundice en los temas de investigación de 'On the regularity property of Semi-Markov processes with Borel state spaces'. En conjunto forman una huella única.

Citar esto